# SDR SWAA2024022345861

- Difficulty date: January 28, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE RAIL NUT PLATES LOCATED OFSS291 AT LT WING 2024-68281<[01] REPLACED RAIL NUT PLATES LOCATED OFSS291 AT LT WING I.A.W B737-700 SRM 51-40-02 AND DWG 112A4402 SHEET 13 REV-.;[02] REPLACED RAIL NUT PLATES LOCATED OFSS291 AT LT WING I.A.W B737-700 SRM 51-40-02 AND DWG 112A4402 SHEET 13 REV-.
